A Note on Right Full $k$-Ideals of Seminearrings

Authors

  • Nanthaporn Kornthorng Department of Mathematics, School of Science, University of Phayao, Phayao 56000, Thailand
  • Aiyared Iampan Department of Mathematics, School of Science, University of Phayao, Phayao 56000, Thailand

DOI:

https://doi.org/10.26713/jims.v4i3.90

Keywords:

Semiring, (additively inverse) seminearring, (right full) $k$-ideal, (modular) complete lattice

Abstract

This work extends the idea of $k$-ideals of semirings to seminearrings, the concept of $k$-ideals of seminearrings is introduced and investigated, which is an interesting for seminearrings and some interesting characterizations of $k$-ideals of seminearrings are obtained. Also, we prove that the set of all right full $k$-ideals of an additively inverse seminearring in which addition is commutative forms a complete lattice which is also modular in the same way as of the results of Sen and Adhikari.

Downloads

Downloads

CITATION

How to Cite

Kornthorng, N., & Iampan, A. (2012). A Note on Right Full $k$-Ideals of Seminearrings. Journal of Informatics and Mathematical Sciences, 4(3), 255–261. https://doi.org/10.26713/jims.v4i3.90

Issue

Section

Research Article